# SDR CALA0000715

- Difficulty date: May 18, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N68060
- Make and model: Doug DC-10-30
- Aircraft serial: 47850
- Aircraft time: 89,130 hours, 14,676 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN RT WING NR 3 PYLON PANEL NR 487DR ANGULAR BRACKET.  A NEW ANGLE BRACKET WAS INSTALLED IAW SRM 51-31-01.
